# SDR DXTA200500834

- Difficulty date: June 25, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 5,195 hours, 3,219 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 991455811
- Part serial: 16
- Condition: Failed
- Location: Rudder
- Part time: 5,577 hours, 3,532 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUD LIMIT FAIL B AMBER CAS MESSAGE IN CRUISE FLIGHT, FAILED AT 18%.  INSTALLED OVERHAULED LWR RUDDER TRAVEL LIMITER ACTUATOR IAW 750 M/M 27-23-00, AND 27-20-00-720. OPS CHECK GOOD.
